Some new Ostrowski type fractional integral inequalities for generalized $(r;g,s,m,\varphi)$-preinvex functions via Caputo $k$-fractional derivatives

Document Type : Research Paper


Department of Mathematics, Faculty of Technical Science, University "Ismail Qemali", 9400, Vlora, Albania


In the present paper, the notion of generalized $(r;g,s,m,\varphi)$-preinvex function is applied to establish some new generalizations of Ostrowski type integral inequalities via Caputo $k$-fractional derivatives. At the end, some applications to special means are given.


Volume 8, Issue 2
December 2017
Pages 109-124
  • Receive Date: 21 June 2017
  • Revise Date: 10 August 2017
  • Accept Date: 26 September 2017